# SDR DALA2022122008255

- Difficulty date: November 1, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 589150-14AD REV. A.   VISUAL INSPECTION WAS ACCOMPLISHED ON OPEN HOLES #7 AND #14 , AT RH ENG DRAG FTG AND CORROSION WERE FOUND. PER ER/A 589150-14AD REV: A SECTION IV NDT TECHOPSMX A.M.M. 207813 14-DEC-22 (ET) HFEC OPEN HOLE INSPECTION WAS ACCOMPLISHED ON OPEN HOLES 1, 2, 3, 4, 5, 6, 8, 9, 10, 11, 12, 13, 15, 16, 17 AND 18 NO CRACKS WERE FOUND PER ER/A 589150-14AD REV.A SECTION IV SUMMARY: REPETITIVE BHEC INSPECTION WERE PERFORMED PER ER/A 589150-14AD REV A SECTION IV, ADDITIONAL FINDINGS WERE REPAIRED PER AMDS.
